Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 170, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 8, 2020, 12:08 PM CDT for Marion County, Missouri. It took effect at Jun 9, 2020, 8:17 PM CDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2020, 12:08 PM CDT (17:08 UTC)
- In effect from
- Jun 9, 2020, 8:17 PM CDT
- Expired
- Jun 10, 2020, 11:23 AM CDT
- In force
- 15 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 13.83 ft at Jun 9, 2020, 9:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
563
WGUS83 KLSX 081708
FLSLSX
Flood Statement
National Weather Service St Louis MO
1208 PM CDT Mon Jun 8 2020
...The flood warning continues for the following rivers in Illinois..
Illinois River at La Grange LD
Illinois River at Meredosia
Illinois River at Valley City
Illinois River at Hardin
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC009-092308-
/O.CON.KLSX.FL.W.0112.000000T0000Z-000000T0000Z/
/NLGI2.3.ER.200429T0845Z.200528T0600Z.000000T0000Z.NR/
1208 PM CDT Mon Jun 8 2020
The Flood Warning continues for
the Illinois River at La Grange LD
* until further notice.
* At 11:00 AM Monday the stage was 27.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* The river will continue to fall to a stage of 25.4 feet by tomorrow
morning.
* Impact: At 24.0 feet...Extensive wetland acreage south of La Grange
begins flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Illinois River
La Grange LD 23.0 27.33 25.4 25.0 24.7 24.3 23.9
&&
LAT...LON 3999 9058 3999 9046 3988 9051 3988 9063
$$
ILC137-149-092308-
/O.CON.KLSX.FL.W.0113.000000T0000Z-000000T0000Z/
/MROI2.3.ER.200430T1250Z.200527T1800Z.000000T0000Z.NO/
1208 PM CDT Mon Jun 8 2020
The Flood Warning continues for
the Illinois River at Meredosia
* until further notice.
* At 11:00 AM Monday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to a stage of 19.6 feet
by tomorrow morning.
* Impact: At 20.0 feet...Beach Road just north of Shady Acres floods
near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Illinois River
Meredosia 17.0 20.05 19.6 19.2 18.8 18.5 18.1
&&
LAT...LON 3988 9063 3988 9051 3977 9053 3977 9067
$$
ILC149-171-092308-
/O.CON.KLSX.FL.W.0103.000000T0000Z-000000T0000Z/
/VALI2.3.ER.200428T2306Z.200527T1500Z.000000T0000Z.NO/
1208 PM CDT Mon Jun 8 2020
The Flood Warning continues for
the Illinois River at Valley City
* until further notice.
* At 11:30 AM Monday the stage was 18.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to a stage of 17.9 feet
by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Illinois River
Valley City 14.0 18.36 17.9 17.4 17.1 16.7 16.3
&&
LAT...LON 3977 9067 3977 9053 3952 9052 3952 9064
$$
ILC013-061-083-092308-
/O.CON.KLSX.FL.W.0098.000000T0000Z-000000T0000Z/
/HARI2.2.ER.200425T1915Z.200529T1300Z.000000T0000Z.NO/
1208 PM CDT Mon Jun 8 2020
The Flood Warning continues for
the Illinois River at Hardin
* until further notice.
* At 11:30 AM Monday the stage was 29.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to a stage of 29.0 feet
by tomorrow morning.
* Impact: At 27.0 feet...The River Road in Bedford becomes flooded.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Illinois River
Hardin 25.0 29.25 29.0 28.8 28.6 28.6 28.5
&&
LAT...LON 3952 9064 3952 9052 3898 9048 3891 9054
3903 9062
$$
ILC001-MOC127-092308-
/O.NEW.KLSX.FL.W.0166.200610T1330Z-000000T0000Z/
/UINI2.1.ER.200610T1330Z.200612T0000Z.000000T0000Z.NO/
1208 PM CDT Mon Jun 8 2020
* At 11:15 AM Monday the stage was 16.4 feet.
* Flood stage is 17.0 feet.
* The river is forecast to rise above flood stage by Wednesday
morning and crest near 18.3 feet by Thursday evening.
* Impact: At 15.0 feet...Riverside campsites south of Quincy begin to
flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Mississippi River
Quincy 17.0 16.36 16.3 16.9 18.1 18.3 17.8
&&
LAT...LON 3999 9152 3999 9140 3991 9140 3991 9152
$$
ILC001-MOC127-092308-
/O.NEW.KLSX.FL.W.0167.200611T0600Z-200614T1200Z/
/QLDI2.1.ER.200611T0600Z.200612T0000Z.200613T0600Z.NO/
1208 PM CDT Mon Jun 8 2020
* At 12:00 PM Monday the stage was 15.6 feet.
* Flood stage is 17.0 feet.
* The river is forecast to rise above flood stage by early Thursday
morning and crest near 17.3 feet by Thursday evening.The river will
fall below flood stage by early Saturday morning.
* Impact: At 14.0 feet...Unprotected bottomlands flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Mississippi River
Lock & Dam 21 17.0 15.58 15.4 15.9 17.1 17.3 16.8
&&
LAT...LON 3991 9152 3991 9140 3983 9135 3983 9148
$$
ILC149-MOC173-092308-
/O.NEW.KLSX.FL.W.0168.200610T1200Z-000000T0000Z/
/SVRM7.1.ER.200610T1200Z.200612T0000Z.000000T0000Z.NO/
1208 PM CDT Mon Jun 8 2020
* At 10:00 AM Monday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* The river is forecast to rise above flood stage by Wednesday
morning and crest near 18.2 feet by Thursday evening.
* Impact: At 15.5 feet...An access road to riverside raised homes on
the riverward side of the Sny levee begins to flood near this
level.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Mississippi River
Saverton 16.0 15.71 15.5 16.0 17.9 18.2 17.7
&&
LAT...LON 3967 9135 3974 9121 3970 9114 3952 9097
3945 9111
$$
MOC051-092308-
/O.NEW.KLSX.FL.W.0169.200610T0119Z-200612T1054Z/
/JCMM7.1.ER.200610T0119Z.200610T1800Z.200611T0454Z.NO/
1208 PM CDT Mon Jun 8 2020
* At 11:30 AM Monday the stage was 2.7 feet.
* Flood stage is 17.0 feet.
* The river is forecast to rise above flood stage by tomorrow evening
and to crest near 23.0 feet by Wednesday early afternoon. The river
is forecast to fall below flood stage by Wednesday before midnight.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Moreau River
Jefferson City 17.0 2.68 4.1 22.5 10.3 4.2 2.8
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$
MOC127-092308-
/O.NEW.KLSX.FL.W.0170.200610T0117Z-200612T0325Z/
/PALM7.1.ER.200610T0117Z.200610T0600Z.200610T2125Z.NO/
1208 PM CDT Mon Jun 8 2020
* At 11:30 AM Monday the stage was 5.3 feet.
* Flood stage is 13.0 feet.
* The river is forecast to rise above flood stage by tomorrow evening
and to crest near 15.9 feet by early Wednesday morning. The river
is forecast to fall below flood stage by Wednesday afternoon.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
North River
Palmyra 13.0 5.26 4.8 15.6 9.4 6.5 5.6
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC051-151-092308-
/O.NEW.KLSX.FL.W.0171.200609T2212Z-200611T2000Z/
/MOAM7.1.ER.200609T2212Z.200610T0600Z.200610T1400Z.UU/
1208 PM CDT Mon Jun 8 2020
* At 9:30 AM Sunday the stage was 18.0 feet.
* Flood stage is 19.0 feet.
* The river is forecast to rise above flood stage by tomorrow
afternoon and to crest near 19.7 feet by early Wednesday morning.
The river is forecast to fall below flood stage by late Wednesday
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Osage River
Mari-Osa Campg 19.0 18.00 16.7 19.3 17.3 15.8 15.0
&&
LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204 3853 9202
$$
MOC137-092308-
/O.NEW.KLSX.FL.W.0172.200610T0600Z-200613T0430Z/
/PMZM7.1.ER.200610T0600Z.200611T0000Z.200612T0230Z.NO/
1208 PM CDT Mon Jun 8 2020
* At 11:30 AM Monday the stage was 4.9 feet.
* Flood stage is 17.0 feet.
* The river is forecast to rise above flood stage by early Wednesday
morning and to crest near 19.2 feet by Wednesday evening. The river
is forecast to fall below flood stage by Thursday before midnight.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Salt River
Holliday 17.0 4.95 4.7 18.5 18.9 15.1 8.9
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$3 follow-up statements
885
WGUS83 KLSX 091514
FLSLSX
Flood Statement
National Weather Service St Louis MO
1014 AM CDT Tue Jun 9 2020
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
North River at Palmyra
Mid Fork Salt River near Holliday
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-102114-
/O.EXT.KLSX.FL.W.0163.200611T1230Z-200614T0224Z/
/EWNM7.1.ER.200611T1230Z.200612T0000Z.200612T2024Z.NO/
1014 AM CDT Tue Jun 9 2020
The Flood Warning continues for
the North Fabius River near Ewing
* from Thursday morning to Saturday evening.
* At 9:30 AM Tuesday the stage was 4.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Thursday morning
and to crest near 12.7 feet by Thursday evening. The river is
forecast to fall below flood stage by Friday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
North Fabius River
Ewing 11.0 3.96 6.1 10.9 12.2 8.6 6.3
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-102114-
/O.EXT.KLSX.FL.W.0164.200611T0336Z-200613T1727Z/
/EWMM7.1.ER.200611T0336Z.200611T1800Z.200612T1127Z.NO/
1014 AM CDT Tue Jun 9 2020
The Flood Warning continues for
the Middle Fabius River near Ewing
* from Wednesday evening to Saturday afternoon.
* At 9:30 AM Tuesday the stage was 3.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late
evening and to crest near 13.5 feet by Thursday early afternoon.
The river is forecast to fall below flood stage by Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Middle Fabius River
Ewing 12.0 3.45 7.7 13.0 11.9 7.2 5.6
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-102114-
/O.EXT.KLSX.FL.W.0165.200610T1440Z-200612T1851Z/
/TAYM7.1.ER.200610T1440Z.200611T0000Z.200611T1251Z.NO/
1014 AM CDT Tue Jun 9 2020
The Flood Warning continues for
the South Fabius River near Taylor
* from Wednesday morning to Friday afternoon.
* At 9:30 AM Tuesday the stage was 2.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late
morning and to crest near 10.7 feet by tomorrow evening. The river
is forecast to fall below flood stage by Thursday morning.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia
floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
South Fabius River
Taylor 9.5 2.52 9.1 9.6 6.8 4.0 2.7
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC127-102114-
/O.EXT.KLSX.FL.W.0170.200610T1130Z-200611T1938Z/
/PALM7.1.ER.200610T1130Z.200610T1200Z.200610T1338Z.NO/
1014 AM CDT Tue Jun 9 2020
The Flood Warning continues for
the North River at Palmyra
* from Wednesday morning to Thursday afternoon.
* At 9:30 AM Tuesday the stage was 5.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and to crest near 13.3 feet by tomorrow morning. The river is
forecast to fall below flood stage by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
North River
Palmyra 13.0 5.17 13.3 8.3 6.2 5.5 5.2
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC137-102114-
/O.EXT.KLSX.FL.W.0172.200609T2226Z-200612T1432Z/
/PMZM7.1.ER.200609T2226Z.200610T1200Z.200611T1232Z.NO/
1014 AM CDT Tue Jun 9 2020
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* from this afternoon to Friday morning.
* At 10:00 AM Tuesday the stage was 14.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
afternoon and to crest near 18.8 feet by tomorrow morning. The
river is forecast to fall below flood stage by Thursday morning.
* Impact: At 18.1 feet...Water exits the left bank downstream of the
State Highway A bridge. Adjacent fields begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Salt River
Holliday 17.0 14.68 18.8 17.1 11.8 8.2 6.6
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$808
WGUS83 KLSX 092001
FLSLSX
Flood Statement
National Weather Service St Louis MO
301 PM CDT Tue Jun 9 2020
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
Moreau River near Jefferson City
North River at Palmyra
Mid Fork Salt River near Holliday
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-110201-
/O.EXT.KLSX.FL.W.0163.200611T1312Z-200613T1912Z/
/EWNM7.1.ER.200611T1312Z.200612T0000Z.200612T1312Z.NO/
301 PM CDT Tue Jun 9 2020
The Flood Warning continues for
the North Fabius River near Ewing
* from Thursday morning to Saturday afternoon.
* At 2:30 PM Tuesday the stage was 6.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Thursday morning
and to crest near 12.3 feet by Thursday evening. The river is
forecast to fall below flood stage by Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
North Fabius River
Ewing 11.0 6.13 7.2 10.8 11.2 8.0 6.0
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-110201-
/O.EXT.KLSX.FL.W.0164.200610T1516Z-200612T2217Z/
/EWMM7.1.ER.200610T1516Z.200611T0000Z.200611T1617Z.NO/
301 PM CDT Tue Jun 9 2020
The Flood Warning continues for
the Middle Fabius River near Ewing
* from Wednesday morning to Friday afternoon.
* At 2:30 PM Tuesday the stage was 7.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late
morning and to crest near 13.0 feet by tomorrow evening. The river
is forecast to fall below flood stage by late Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Middle Fabius River
Ewing 12.0 7.17 11.4 12.5 9.1 6.5 5.0
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC051-110201-
/O.EXT.KLSX.FL.W.0169.200610T0600Z-200612T0600Z/
/JCMM7.1.ER.200610T0600Z.200610T1800Z.200611T0000Z.NO/
301 PM CDT Tue Jun 9 2020
The Flood Warning continues for
the Moreau River near Jefferson City
* from late tonight to late Thursday night.
* At 2:30 PM Tuesday the stage was 11.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
tonight and to crest near 19.0 feet by tomorrow early afternoon.
The river is forecast to fall below flood stage by tomorrow
evening.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Moreau River
Jefferson City 17.0 11.48 18.7 8.2 3.9 2.8 2.5
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$
MOC127-110201-
/O.EXT.KLSX.FL.W.0170.200610T0537Z-200611T1400Z/
/PALM7.1.ER.200610T0537Z.200610T0600Z.200610T0800Z.NO/
301 PM CDT Tue Jun 9 2020
The Flood Warning continues for
the North River at Palmyra
* from late tonight to Thursday morning.
* At 2:30 PM Tuesday the stage was 8.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
tonight and to crest near 13.2 feet by after midnight tonight. The
river is forecast to fall below flood stage by early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
North River
Palmyra 13.0 8.46 12.6 8.2 6.1 5.4 5.2
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC137-110201-
/O.EXT.KLSX.FL.W.0172.200609T1955Z-200612T1030Z/
/PMZM7.1.ER.200609T1557Z.200610T0600Z.200611T0830Z.NO/
301 PM CDT Tue Jun 9 2020
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until late Thursday night.
* At 2:30 PM Tuesday the stage was 18.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 20.1 feet by after midnight
tonight, then fall below flood stage Thursday morning.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Salt River
Holliday 17.0 18.94 19.8 16.3 8.6 6.8 6.0
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$506
WGUS83 KLSX 101623
FLSLSX
Flood Statement
National Weather Service St Louis MO
1123 AM CDT Wed Jun 10 2020
...The flood warning is cancelled for the following rivers in
Missouri...
North River at Palmyra
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-101653-
/O.CAN.KLSX.FL.W.0170.000000T0000Z-200611T1400Z/
/PALM7.1.ER.000000T0000Z.200610T0415Z.200610T0612Z.NO/
1123 AM CDT Wed Jun 10 2020
The Flood Warning is cancelled for
the North River at Palmyra.
* At 10:30 AM Wednesday the stage was 8.1 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage at 1:12 AM Wednesday.
* The river will continue falling to 6.2 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/11 06/12 06/13 06/14 06/15
North River
Palmyra 13.0 8.15 6.2 5.6 5.2 5.1 5.0
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:24 AM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jun 8, 6:24 AM CDT, 5 hours 44 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
624 AM CDT Mon Jun 8 2020
.SHORT TERM... (Through Late Tuesday Afternoon)
Issued at 421 AM CDT Mon Jun 8 2020
The main forecast issue continues to be the heavy rainfall
associated with the remnants of Tropical Storm Cristobal that will
affect the region beginning late this afternoon.
In the short term, it will be another hot day across the region, but
highs will be a bit lower than the past couple of days due to the
increasing mid and high clouds associated with T.S. Cristobal. Highs
will be in the mid 80s to low 90s. Otherwise, most of the day will
remain dry.
As the upper ridge begins to slide to the east today, this will
allow Cristobal to make northward progress towards the forecast
area. The latest NHC track has "Cristobal" tracking a bit further
to the east with it passing between COU and STL Tuesday morning,
then moving out by late Tuesday afternoon. GEFS QPF plumes and
WPC guidance continue to show that the majority of the rain will
fall between 06Z and 18Z Tuesday. The GEFS plumes also are
beginning to cluster with the majority of the members between 1.5
and 3.5 inches for KCOU, between 3.5 and 5 inches for KIRK, and at
KSTL between two tenths of an inch and an inch, so there could be
a fairly sharp delineation between less than an inch and 3 inches
from east to west across the forecast area. So with the consensus
of guidance having the heaviest QPF on the western side of the
storm track, will keep the Flash Flood Watch in effect for
portions of southern and central Missouri tonight through the day
on Tuesday.
As for winds with this system, the highest wind gusts will be over
our Illinois counties with majority of models in Bufkit indicating
momentum transfer will bring down gusts to the surface up to 40 mph
in this area, especially Tuesday afternoon. Also, could see
scattered strong to severe storms on Tuesday, mainly in Illinois
with the main threat being a few brief tornadoes possible.
Byrd
.LONG TERM... (Tuesday Night through Sunday)
Issued at 421 AM CDT Mon Jun 8 2020
By Tuesday night, as "Cristobal" lifts northeastward away from
region, an upper level closed low/associated surface low over the
Central Plains will begin to lift out towards the Great Lakes
region, dragging a cold front through the region. So will have
lingering showers, mainly along and north of the I-70 corridor
through Wednesday morning before tapering off.
Otherwise, cooler and drier air will move into the region with
temperatures near or slightly below normal for the remainder of the
forecast period.
Byrd
&&
.AVIATION... (For the 12z TAFs through 12z Tuesday Morning)
Issued at 618 AM CDT Mon Jun 8 2020
VFR flight conditions will persist through the first half of the
forecast period with increasing mid and high clouds as remnants
of Tropical Storm Cristobal move northward towards forecast area.
As the rain shield slides northward into forecast area, will see
ceilings/visibilities lower to MVFR/IFR after 06z Tuesday for
sites along I-70 corridor, while KUIN will remain VFR through
forecast period. Otherwise, winds will persist from the east to
southeast, becoming gusty in the St. Louis metro area after 07z
Tuesday.
Byrd
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 91 74 87 64 / 5 80 100 50
Quincy 88 71 80 61 / 0 70 100 50
Columbia 88 70 84 59 / 0 100 100 40
Jefferson City 89 71 86 60 / 5 100 100 40
Salem 90 74 85 67 / 0 50 100 60
Farmington 86 73 87 60 / 20 100 90 40
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from late tonight through Tuesday evening for
Audrain MO-Boone MO-Callaway MO-Cole MO-Gasconade MO-Knox
MO-Lewis MO-Marion MO-Moniteau MO-Monroe MO-Osage MO-Ralls
MO-Shelby MO.
Flash Flood Watch from this evening through Tuesday evening for
Crawford MO-Iron MO-Madison MO-Reynolds MO.
IL...None.
&&
WFO LSXHazardous weather outlook, Jun 8, 4:40 AM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 440 AM CDT Mon Jun 8 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 440 AM CDT Mon Jun 8 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms for parts of the area late this afternoon through tonight. Heavy rainfall will move into the region, especially across portions of southern and central Missouri. A Flash Flood Watch is in effect tonight for this area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The chance of thunderstorms continues through Tuesday evening. There may be scattered strong to severe storms on Tuesday with the primary threat being brief tornadoes. Heavy rainfall of 1 to 3 inches with locally higher amounts is expected through Tuesday. A Flash Flood Watch is in effect through Tuesday for parts of eastern and central Missouri. Maximum sustained winds of 25 mph with gusts up to 40 mph are expected on Tuesday, mainly for southeast Missouri and west central and southwest Illinois. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. Byrd
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:00 PM CDT | River Flood Warning | LSX | Reynolds | 22 hr |
| Jun 8, 12:00 PM CDT | River Flood Warning | LSX | Lincoln | 34 hr |
| Jun 8, 12:00 PM CDT | River Flood Warning | LSX | Lewis | 66 hr |
| Jun 8, 12:00 PM CDT | River Flood Warning | LSX | Lewis | 42 hr |
| Jun 8, 12:00 PM CDT | River Flood Warning | LSX | Marion | 56 hr |
| Jun 8, 12:08 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Jun 8, 12:08 PM CDT | River Flood Warning | LSX | Marion | 6 days |
| Jun 8, 12:08 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Jun 8, 12:08 PM CDT | River Flood Warning | LSX | Cole | 71 hr |
| Jun 8, 12:08 PM CDT | River Flood Warning | LSX | Cole, Osage | 71 hr |
| Jun 8, 12:08 PM CDT | River Flood Warning | LSX | Monroe | 65 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.